Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 93, NWS Green Bay, WI

September 21, 2016Portage County, Waushara County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Sep 21, 2016, 2:56 PM CDT for Portage County, Waushara County, Wisconsin. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 21, 2016, 2:56 PM CDT (19:56 UTC)
Expired
Sep 21, 2016, 3:18 PM CDT
In force
22 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Portage County, WI, Waushara County, WI

The radar

The Green Bay radar (KGRB), 116 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2016-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2016-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1384 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

023 
WUUS53 KGRB 211956
SVRGRB
WIC097-137-212030-
/O.NEW.KGRB.SV.W.0093.160921T1956Z-160921T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
256 PM CDT WED SEP 21 2016

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN WAUSHARA COUNTY IN CENTRAL WISCONSIN...
  SOUTHERN PORTAGE COUNTY IN CENTRAL WISCONSIN...

* UNTIL 330 PM CDT.

* AT 254 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
  NORTHEAST OF PLAINFIELD...OR 15 MILES WEST OF WAUPACA...MOVING
  SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL IMPACT THE FOLLOWING LOCATIONS:
  EMMONS CREEK BARRENS...KELLNER...KEENE...WILD
  ROSE...MEEHAN...HEFFRON...BLAINE...ALMOND...CODDINGTON AND
  BANCROFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4416 8960 4424 8960 4425 8971 4450 8973
      4438 8922 4407 8922
TIME...MOT...LOC 1954Z 298DEG 22KT 4429 8937 

HAIL...1.00IN
WIND...60MPH
 
$$

EB
3 follow-up statements
094 
WWUS53 KGRB 212006
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
306 PM CDT WED SEP 21 2016

WIC097-137-212030-
/O.CON.KGRB.SV.W.0093.000000T0000Z-160921T2030Z/
WAUSHARA WI-PORTAGE WI-
306 PM CDT WED SEP 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHWESTERN WAUSHARA AND SOUTHEASTERN PORTAGE COUNTIES...

AT 304 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
PLAINFIELD...OR 12 MILES NORTH OF WAUTOMA...MOVING SOUTHEAST AT 25
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL IMPACT THE FOLLOWING LOCATIONS:

WILD ROSE...HEFFRON...BLAINE...ALMOND...BANCROFT AND HANCOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4416 8960 4424 8960 4435 8967 4438 8922
      4407 8922
TIME...MOT...LOC 2004Z 298DEG 22KT 4424 8935 

HAIL...1.00IN
WIND...60MPH
 
$$

EB
257 
WWUS53 KGRB 212015
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
315 PM CDT WED SEP 21 2016

WIC097-137-212030-
/O.CON.KGRB.SV.W.0093.000000T0000Z-160921T2030Z/
WAUSHARA WI-PORTAGE WI-
315 PM CDT WED SEP 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTH CENTRAL WAUSHARA AND SOUTHEASTERN PORTAGE COUNTIES...

AT 313 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF HARTMAN CREEK STATE PARK...OR 10 MILES NORTH OF WAUTOMA...MOVING
SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL WAUSHARA AND SOUTHEASTERN PORTAGE COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS: EMMONS CREEK BARRENS...WILD ROSE...HEFFRON AND
BLAINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4420 8939 4433 8932 4431 8922 4407 8922
TIME...MOT...LOC 2013Z 298DEG 22KT 4422 8928 

HAIL...1.00IN
WIND...60MPH
 
$$

EB
494 
WWUS53 KGRB 212018
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
318 PM CDT WED SEP 21 2016

WIC097-137-212027-
/O.CAN.KGRB.SV.W.0093.000000T0000Z-160921T2030Z/
WAUSHARA WI-PORTAGE WI-
318 PM CDT WED SEP 21 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WAUSHARA AND
SOUTHEASTERN PORTAGE COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED.  HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4420 8939 4433 8932 4431 8922 4407 8922
TIME...MOT...LOC 2016Z 298DEG 22KT 4421 8925 

$$

MG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 2:26 PM CDT, 30 minutes earlier.

Area forecast discussion, Sep 21, 2:26 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
226 PM CDT WED SEP 21 2016

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Thursday
Issued at 226 PM CDT Wed Sep 21 2016

The latest RAP analysis and satellite/radar imagery show a surface
warm front snaking from southern Minnesota to northern Illinois
early this afternoon.  Showers and thunderstorms continue to fire
along the boundary over the same areas that received heavy rainfall
last nite, namely southeast Minnesota and southern Wisconsin.
Additional storms are firing over western Wisconsin in a region of
low level moisture convergence.  These storms will likely continue
to develop and push into the I-39/route 51 corridor later this
afternoon.  An isolated severe storm will be possible from Lincoln
to Waushara counties with mu capes above 1000 j/kg and 0-6 km shear
of 45-50 kts. As a weak shortwave lifts across the Plains and into
the western Great Lakes tonight, thunderstorm trends and potential
for heavy rain/severe weather are the main forecast concerns.

Tonight...An active period of weather, with an atmosphere conducive
for heavy rainfall.  A weak shortwave, currently over southwest
Nebraska will lift northeast and across the region late tonight.
Ahead of the shortwave, a strengthening 30-40 kt low level jet is
anticipated to ride over the slowly northward advancing warm front
later this afternoon into this evening.  With ample instability and
shear as shown on mesoanalysis imagery, showers and thunderstorms
are expected to develop and expand upstream of the current
thunderstorm activity over southern and central Minnesota, before
sliding east through the night. Elevated capes of 1000-1500 j/kg
suggest a severe storm cannot be ruled out through the evening,
especially over areas from west of the Fox Valley and south of route
29. In addition, long duration of forcing combined with plentiful
moisture (pwats of 1.75 to 2.00) continues to imply that a flood or
flash flood threat is possible.  The latest guidance shows that
central WI from Lincoln to Waushara counties have the most risk for
receiving heavy rainfall, with amounts of 1-3 inches possible
(locally higher).  Though concerns are not as high for flooding
further east within the flood watch, potential for heavy rain will
remain, especially over the southern Fox Valley where rainfall over
an inch has already fallen early this morning.  Temps ranging from
the mid 50s north to mid 60s south.

Thursday...Model guidance continues to show that the front will
remain stalled over central and northeast Wisconsin.  Though weak
shortwave impulses will be passing to the east during the morning,
periods of showers and storms will likely continue through the day.
Weaker forcing and instability suggests rainfall only has a limited
potential to be on the heavy side, so thinking additional amounts of
a quarter to a half inch will be possible, locally higher in storms.
With the rainfall and clouds, temps will remain cooler in the mid
60s to mid 70s.

.LONG TERM...Thursday Night Through Wednesday
Issued at 226 PM CDT Wed Sep 21 2016

A frontal boundary that was just to the southwest of Wisconsin
early this afternoon is the main concern through the end of the
week before a surface low pressure system brings a cold front into
the state.

The approaching warm front will keep at least a chance for
showers and thunderstorms in the forecast through Saturday
morning. Central and east central Wisconsin will be the main
concern for heavy rainfall since the front is expected to be in
that general area before it finally makes a stronger push to the
northeast and clears the state late in the week. Looks like there
could be a period of dry weather, with not even a slight chance
POP, Saturday afternoon but confidence in timing is low.

Have shower and thunderstorm chances returning with the approach
of a cold front from the west, which may take a while to clear the
state. The 12Z GFS, ECMWF and Canadian all started to exhibit
significant differences for early next week but all looked quite
wet through the end of the forecast period.

Highs during the day should be within a couple of degrees of
normal, and lows should be warmer than normal due to all of the
clouds and rain.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1204 PM CDT Wed Sep 21 2016

Periods of showers and storms will impact the region later this
afternoon through Thursday morning as a warm front lifts northward.
Though storms are not expected to be severe, a few strong storms
could move across the central WI taf sites, and produce small hail
and gusty winds to go along with heavy rainfall.  Cigs and vsbys are
expected to deteriorate as the showers and storms arrive this
evening, and only expected very slow improvement on Thursday morning.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday evening FOR WIZ018>020-030-
031-035>040-045-048>050.
&&

SHORT TERM.....MPC
LONG TERM......MG
AVIATION.......MPC
Hazardous weather outlook, Sep 21, 2:34 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
234 PM CDT WED SEP 21 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-221945-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
234 PM CDT WED SEP 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS ARE EXPECTED TONIGHT AS A WARM FRONT
LIFTS NORTH TOWARD THE REGION. THERE IS A MARGINAL RISK FOR THESE
STORMS TO BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL, MAINLY
OVER CENTRAL WISCONSIN. THESE STORMS WILL ALSO BE CAPABLE OF
PRODUCING VERY HEAVY RAINFALL.

A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND SOUTH OF A
LINE FROM TOMAHAWK, TO GREEN BAY, TO KEWAUNEE. RAINFALL AMOUNTS OF
1 TO 4 INCHES ARE ANTICIPATED ACROSS THE AREA, WITH LOCALLY HIGHER
AMOUNTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON THURSDAY AND
THURSDAY NIGHT, MAINLY OVER CENTRAL AND EAST-CENTRAL WISCONSIN.
THE PRIMARY THREAT WILL BE HEAVY RAINFALL AND LOCALIZED FLOODING.

THERE IS ALSO A CHANCE OF THUNDERSTORMS FROM FRIDAY THROUGH
EARLY NEXT WEEK, BUT THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY OCCURRENCES OF WIND DAMAGE OR LARGE
HAIL TONIGHT, AS WELL AS ANY RAINFALL AMOUNTS IN EXCESS OF AN
INCH OVER THE REMAINDER OF THE WORK WEEK.

LMZ521-522-541>543-221945-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
234 PM CDT WED SEP 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THUNDERSTORMS MAY POSE A SIGNIFICANT HAZARD TO MARINERS AT TIMES
TONIGHT. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THUNDERSTORMS MAY POSE A SIGNIFICANT HAZARD TO MARINERS AT TIMES
THURSDAY AND THURSDAY NIGHT. THESE STORMS WILL BE CAPABLE OF
PRODUCING HEAVY RAINFALL.

ADDITIONAL CHANCES FOR STORMS EXIST FROM FRIDAY THROUGH EARLY NEXT
WEEK. THE STORMS MAY CREATE HAZARDOUS CONDITIONS FOR BOATERS.

MPC/MG

In the hours before

Special weather statement, Sep 21, 1:46 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
146 PM CDT WED SEP 21 2016

WIZ030-035-036-211915-
PORTAGE-WOOD-MARATHON-
146 PM CDT WED SEP 21 2016

...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN MARATHON...WOOD AND
WESTERN PORTAGE COUNTIES...

AT 141 PM CDT...AN AREA OF STRONG THUNDERSTORMS WERE LOCATED NEAR
MARSHFIELD...OR 19 MILES NORTHWEST OF WISCONSIN RAPIDS...MOVING
SOUTHEAST AT 25 MPH.  MORE STORMS EXTENDED WEST INTO CLARK COUNTY
ALSO MOVING SOUTHEAST AT 25 MPH.

BRIEF TORRENTIAL RAINFALL AND PEA SIZE HAIL IS POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
WISCONSIN RAPIDS...MARSHFIELD...MOSINEE...SPENCER...PITTSVILLE...
BABCOCK...LAKE WAZEECHA...NEKOOSA...KNOWLTON AND COLBY.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING AS THESE AREAS HAVE ALREADY RECEIVED SIGNIFICANT
RAINFALL EARLIER TODAY.

DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4491 9031 4473 8954 4425 8971 4425 9032
TIME...MOT...LOC 1841Z 300DEG 20KT 4462 9009

EB
Special weather statement, Sep 21, 2:37 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
237 PM CDT WED SEP 21 2016

WIZ035>037-045-212000-
WAUPACA-PORTAGE-WOOD-WAUSHARA-
237 PM CDT WED SEP 21 2016

...A CLUSTER OF STRONG THUNDERSTORM WILL AFFECT WESTERN
WAUSHARA...WOOD...PORTAGE AND WESTERN WAUPACA COUNTIES...

AT 232 PM CDT...A STRONG THUNDERSTORMS WAS LOCATED 8 MILES NORTH OF
PLAINFIELD...OR 13 MILES SOUTH OF STEVENS POINT...MOVING SOUTHEAST
AT 35 MPH. HALF INCH HAIL IS POSSIBLE WITH THIS STORM.

ADDITIONAL STRONG THUNDERSTORMS WERE LOCATED OVER MOST OF WOOD
COUNTY AND NORTHERN WAUPACA COUNTY.  PEA SIZE HAIL IS
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
STEVENS POINT...WISCONSIN RAPIDS...WAUPACA...WAUTOMA...MARSHFIELD...
REDGRANITE...WHITING...AMHERST...PITTSVILLE AND PLAINFIELD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORM...AND WILL
CAUSE LOCALIZED FLOODING AS THESE AREAS HAVE ALREADY RECEIVED
SUBSTANTIAL RAINFALL FROM EARLIER STORMS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4467 9032 4467 8914 4401 8912 4401 8960
      4425 8960 4425 9032
TIME...MOT...LOC 1932Z 297DEG 29KT 4432 8952

EB
Special weather statement, Sep 21, 2:37 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
237 PM CDT WED SEP 21 2016

WIZ035>037-045-212000-
WAUPACA-PORTAGE-WOOD-WAUSHARA-
237 PM CDT WED SEP 21 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT WESTERN
WAUSHARA...WOOD...PORTAGE AND WESTERN WAUPACA COUNTIES...

AT 232 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
PLAINFIELD...OR 13 MILES SOUTH OF STEVENS POINT...MOVING SOUTHEAST
AT 25 MPH. HALF INCH HAIL IS POSSIBLE WITH THIS STORM.

ADDITIONAL STRONG THUNDERSTORMS WERE LOCATED OVER MOST OF WOOD
COUNTY AND NORTHERN WAUPACA COUNTY.  PEA SIZE HAIL IS
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
STEVENS POINT...WISCONSIN RAPIDS...WAUPACA...WAUTOMA...MARSHFIELD...
REDGRANITE...WHITING...AMHERST...PITTSVILLE AND PLAINFIELD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORM...AND WILL
CAUSE LOCALIZED FLOODING AS THESE AREAS HAVE ALREADY RECEIVED
SUBSTANTIAL RAINFALL FROM EARLIER STORMS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4467 9032 4467 8914 4401 8912 4401 8960
      4425 8960 4425 9032
TIME...MOT...LOC 1932Z 297DEG 29KT 4432 8952

EB

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 12:37 AM CDTSpecial Weather StatementGRBWood53 min
Sep 21, 1:59 AM CDTSpecial Weather StatementGRBWaushara61 min
Sep 21, 2:33 AM CDTSpecial Weather StatementGRBBrown, Calumet, Menominee, Oconto, Outagamie, Shawano and 3 more87 min
Sep 21, 2:42 AM CDTSevere Thunderstorm WarningGRBOutagamie, Portage, Waupaca, Waushara, Winnebago48 min
Sep 21, 3:02 AM CDTFlash Flood WatchGRBBrown, Calumet, Kewaunee, Langlade, Lincoln, Manitowoc and 9 more30 hr
Sep 21, 10:53 AM CDTRiver Flood WarningGRBWood3 days
Sep 21, 1:46 PM CDTSpecial Weather StatementGRBWood29 min
Sep 21, 2:30 PM CDTAreal Flood AdvisoryGRBPortage, Waushara, Wood6 hr
Sep 21, 2:37 PM CDTSpecial Weather StatementGRBPortage, Waushara, Wood23 min
Sep 21, 3:30 PM CDTSpecial Weather StatementGRBBrown, Calumet, Outagamie, Waupaca, Winnebago90 min
Sep 21, 3:42 PM CDTSpecial Weather StatementGRBOneida48 min
Sep 21, 4:27 PM CDTSpecial Weather StatementGRBOneida48 min
Sep 21, 5:27 PM CDTSpecial Weather StatementGRBMarathon78 min
Sep 21, 6:01 PM CDTAreal Flood AdvisoryGRBWood119 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.